Please use this identifier to cite or link to this item:
Title: Computer formulation of averaged models for periodically-switched networks
Authors: Lai, YM 
Tse, CK 
Szeto, CH
Issue Date: 1994
Publisher: IEEE
Source: Proceedings - IEEE International Symposium on Circuits and Systems, 1994, v. 1, p. 253-256 How to cite?
Abstract: An approach to the formulation of averaged models for a class of periodically switched networks is presented. The proposed approach is applicable for any switched network with switching frequency much higher than the eigenvalues of the free-oscillating circuits corresponding to all involved switch state combinations. In particular the approach finds applications in the modelling of DC/DC converter circuits that operate in PWM mode. Unlike other modelling techniques currently available for DC/DC converters which make no use of circuit graphs and hence require apriori knowledge of the type of circuits to be modelled, the proposed approach requires no such knowledge, and thus is suitable for generating reliable and general computer algorithms for modelling such circuits.
Description: Proceedings of the 1994 IEEE International Symposium on Circuits and Systems. Part 3 (of 6), London, England, 30 May-2 June 1994
ISSN: 0271-4310
Appears in Collections:Conference Paper

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Nov 27, 2018

Page view(s)

Last Week
Last month
Citations as of Dec 9, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.